# SDR SWAA2020040636093

- Difficulty date: April 6, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 52,599 hours, 31,083 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DORSAL FIN SEAL AT FWD TIP HAS WORN INFO FUSELAGE SKIN ON R/H SIDE. BLENDED DAMAGE REF SRM 53-00-01; PERFORMED NDT AND FOUND THICKNESS REMAINING (.033) OK FOR 10 REVENUE FLIGHT CYCLES REF ROW 44 SRM SUPPLEMENT ARM 90-7023-01 REV B. FROM NRC D408086 / REF. DMA 0404508 DORSAL FIN SEAL WORN INTO FUSELAGE SKIN FWD TIP. R/H SIDE STA 847. REPAIRED FUSELAGE SKIN AT STA. 847 IAW EA 20-153-00233 REV IR; AND ER 20-02377 REV IR. CLEARING NUMBER 36433.
